# SDR DLM11002169

- Difficulty date: October 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 13,257 hours, 1,838 cycles
- Engine: Pwa PW4460
- Engine time: 13,613 hours, 1,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Part serial: 733818
- Condition: Stalled
- Location: Nr 1
- Part time: 13,613 hours, 1,892 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AT 180 KTS 200 FT AGL NR 1 ENG EXPERIENCED A COMPRESSOR STALL, EDR SHOWED NO SURGE OR FADEC FAULTS.  ENGINE STALLED AGAIN ON GROUND TEST AT 1.4 EPR.  REPLACED ENGINE.
